1. Patients launch $1.27 million crowdfunding campaign for ME/CFS gut microbiome study.
    Check out the website, Facebook and Twitter. Join in donate and spread the word!
The ePatient Revolution
Ryan Prior shares his experience and his thoughts from attending the Stanford Medicine X Conference as he contemplates the rising of the ePatient Revolution ...
Discuss the article on the Forums.

Reaction to first GcMaf injection? is this inflammation? what is happening here?

Discussion in 'GcMAF' started by self, Dec 5, 2012.

  1. self

    self

    Messages:
    11
    Likes:
    7
    I have just seen KDM and had a 1/2 vial IV of GcMaf while I was there due to my sensitivty to drugs etc and as a test for my reaction. I have experienced a slow exacerbation of burning behind eyes and headaches with associated depression, joint pain and heart rate over reaction, also when waking from sleep it regularly takes me some time to work out where I am. I generally feel more unwell. This is scarey as the reaction has continued after 7 days. Im scared that if I was taking this regularly and in higher doses I would become housebound again. Does anyone have any comments. I am waiting on all the blood test results and his treatment plan from KDM. I would say that I am an ME sufferer 28 years, rather than CFS. How do you all classify inflammation symptoms? I would say in my ignorance that all my joint pain and burning behind eyes and headaches seem to be inflammation but I dont really know whether thats what you all see as inflammation. Would appreciate some feedback if any one has any reflections. Why does the inflammation occur??Is this a bad sign or is it too soon to know?​
     
  2. Sushi

    Sushi Moderator and Senior Member Albuquerque

    Messages:
    7,275
    Likes:
    6,338
    Albuquerque
    Hi Self,

    This could well be inflammation--especially since it has lasted more than 7 days, as the activation of macrophages seems to only be in effect for 6 or 7 days after an injection. You took 50 ngs and this is a higher dose than some are comfortable with. I started with 50 ng but inflammation built up over a few months, I had to stop for a few months and then went to a 25 ng dose.

    You should tell KDM your symptoms as soon as possible. You can send an email and mark it for his attention.
    Are you taking an antihistamine? This helps with inflammation. Also, many of us take herbal anti-inflammatories like curcumin.

    The inflammation seems to happen when the activated macrophages mount an attack on pathogens--just like getting a fever when the immune system attacks the flu virus.

    Most of the patients I know who take GcMAF take less than 50 ngs--except for 2 guys who weigh a lot more than I do.

    If you want to talk about this more, sign into chat (lower right hand corner of screen), look for me there and open a chat. I might not be at the computer right then, but I will see it if you leave the chat invitation open.

    Best wishes,
    Sushi
     
    vli likes this.

See more popular forum discussions.

Share This Page